# SDR 2010FA0000991

- Difficulty date: September 9, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 20,607 hours
- Engine: Cont IO520BB
- Engine time: 9 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Condition: Binding
- Location: Fmu
- Part time: 9 hours, 9 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON A TRAINING MISSION, THE PILOT`S THROTTLE CABLE WAS HARD TO MOVE. ON TROUBLESHOOTING, THE MX FOUND THE ARM ON THE THROTTLE SIDE WAS VERY STIFF.  FUEL METERING UNIT WAS REPLACED AND RUN-UP WAS PERFORMED OPS CHECK GOOD. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
